Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bfrey

Member
  • Posts

    28
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

  1. I'm about 3 months into Accutane, and it's been going pretty well. Plenty of dry skin on my face and arms, some rash on my arms for the past little while, a little extra hair loss, dry lips to the max. Nothing that is truly bothering me though. The only real problem I seem to be noticing is...hyperpigmentation or something? For instance, I had these two zits on my left arm about 3 weeks into Accutane, which were active for about a week. They haven't been active since, but I still have very noti
  2. Yeah, I used to lose maybe 8 or 9 in the shower, but now it's probably 20ish. Don't panic, from what I hear it subsides after you're off.
  3. I'm not sure of the exact percentages, but I know the upper back is much more susceptible to keloid scarring, as well as the upper arms.
  4. People recommended Burt's Bees to me, but my lips burned through a stick in about 2 weeks just to stay moisturized, so I need a better suggestion as well.
  5. I bet this has been answered plenty of times, but I need to ask anyways. I'm about half way through Month 2 and I've started to get this pink/red rash on my upper right arm (around the bicep) and on my lower left arm around the elbow. It's NOT flush with the skin and is considerably drier than the skin around it. At first it was only a dot or two but now it's spread quite a bit. Is this common, and what should I do? I guess I'm just assuming this is from the Accutane, but I never get allergic
  6. Day 29ish? I forgot to mention that my dermatologist said that I'm only on tane for five months, when I thought it was six, that was pretty sweet. Yeah, I'm gonna need to get an electric shaver soon. Otherwise, no noticeable changes.
  7. Day 27 I had my appointment today, I got upped to 60mg today. He was gonna put me on 80, but because I only weigh about 52kg, he didn't feel comfortable for now. He told me my cholesterol was 144 with very high good cholesterol, so that's cool. I think my acne's become much less inflamed...like less rash-y. The derm said it looked more inflamed, but I think he just doesn't remember exactly how bad it was a month ago. Also, because the derm was worried about scarring, what does anyone here reco
  8. I had dry lips starting a day or two into my treatment, which just increased as time went on, and muscle aches within a weeks time. Everybody's really different.
  9. I'd wait until treatment is entirely over to see how it looks. At that point you could try a chemical peel maybe, and in the long run (if it matters enough to you), some kinda laser-treatment or whatever they do these days.
  10. Wow, those photos, talk about quick improvement! I'm a little over a week behind you, I hope I get that same type of progress.
  11. Uh oh. You pretty much just described jaundice. I'd definitely get into the doctor/dermatologist ASAP.
  12. Day 21 I think that's right, I just took the first pill outta my third pack. So far my skin has progressively become drier and I've even noticed a little dandruff (ugh) when I wake up, but it seems to go away for the day in the shower. My lips have also become really dry and I've had mild muscle pains in my abdomen/back. As far as my acne goes, it's reduced in redness by quite a bit, and over all I guess you could say I've had a mild improvement. I have been getting probably three times as many
  13. Although even if it was detected, it wouldn't be illegal or anything. I guess if you're still living with your parents it'd still be bad.
  14. Day 6(3-7-07) Same as before. My mom says my face is less red. I started taking Fish Oil today with my pill because a lot of people have recommended it.
  15. Wow, a ton of improvement so far. Keep it up.
×